Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 103, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Jun 7, 2021, 12:34 PM CDT for Dallas County, Texas. It was in force for 15 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2021, 12:34 PM CDT (17:34 UTC)
- Expired
- Jun 8, 2021, 3:16 AM CDT
- In force
- 15 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 61 km from the middle of the area, began a volume at 17:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White Rock Creek at Dallas (DWRT2). The gauge peaked at 87.91 ft at Jun 7, 2021, 2:00 PM CDT.
- Action stage
- 78 ft
- Minor stage
- 84 ft
- Moderate stage
- 88 ft
- Major stage
- 90 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08057200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
863
WGUS44 KFWD 071734
FLWFWD
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Fort Worth TX
1234 PM CDT Mon Jun 7 2021
...The National Weather Service in Fort Worth TX has issued a Flood
Warning for the following rivers in Texas...
White Rock Creek Near White Rock Creek At Greenville Ave
affecting Dallas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/fwd.
TXC113-080830-
/O.NEW.KFWD.FL.W.0103.210607T1734Z-210608T0816Z/
/DWRT2.2.ER.210607T1701Z.210607T1900Z.210607T2015Z.NO/
1234 PM CDT Mon Jun 7 2021
The National Weather Service in Fort Worth has issued a
* Flood Warning for
the White Rock Creek Near White Rock Creek At Greenville Ave.
* From this afternoon to late tonight.
* At 12:15 PM CDT Monday the stage was 86.3 feet.
* Flood stage is 84.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 89.1 feet
this afternoon. It will then fall below flood stage late this
afternoon.
* Impact...At 89 feet flooding will occur along the creek. Fair Oaks
Ave near the bridge may start to flood. Park and playground east
of Abrams Rd will be flooded.
&&
LAT...LON 3293 9682 3295 9676 3285 9669 3280 9669
3279 9677 3285 9677
$$
Bain3 follow-up statements
773
WGUS84 KFWD 071936
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
236 PM CDT Mon Jun 7 2021
...The Flood Warning continues for the following rivers in Texas...
White Rock Creek Near White Rock Creek At Greenville Ave
affecting Dallas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/fwd.
TXC113-080830-
/O.CON.KFWD.FL.W.0103.000000T0000Z-210608T0816Z/
/DWRT2.2.ER.210607T1701Z.210607T2000Z.210607T2157Z.NO/
236 PM CDT Mon Jun 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the White Rock Creek Near White Rock Creek At Greenville Ave.
* Until late tonight.
* At 2:15 PM CDT Monday the stage was 87.9 feet.
* Flood stage is 84.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to slowly rise and crest just
over 88 feet late this afternoon. It will then fall below flood
stage late this afternoon.
* Impact...At 88.0 feet, Moderate flooding will occur along the
creek. Ball fields at Moss Park are completely flooded.
&&
LAT...LON 3293 9682 3295 9676 3285 9669 3280 9669
3279 9677 3285 9677
$$
Bonnette472
WGUS84 KFWD 072121
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
421 PM CDT Mon Jun 7 2021
...The Flood Warning continues for the following rivers in Texas...
White Rock Creek Near White Rock Creek At Greenville Ave
affecting Dallas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Additional information is available at www.weather.gov/fwd.
TXC113-080830-
/O.CON.KFWD.FL.W.0103.000000T0000Z-210608T0816Z/
/DWRT2.1.ER.210607T1701Z.210607T1845Z.210607T2120Z.NO/
421 PM CDT Mon Jun 7 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the White Rock Creek Near White Rock Creek At Greenville Ave.
* Until late tonight.
* At 3:15 PM CDT Monday the stage was 87.8 feet.
* Flood stage is 84.0 feet.
* Minor flooding is occurring.
* Forecast...The river has crested is expected to fall below flood
stage this evening.
* Impact...At 84.0 feet, Minor flooding will occur near the creek.
Bike paths downstream of the gage will be flooded. Water approches
ball fields at Emmett Conrad High School.
&&
LAT...LON 3293 9682 3295 9676 3285 9669 3280 9669
3279 9677 3285 9677
$$
Bonnette616
WGUS84 KFWD 072345
FLSFWD
Flood Statement
National Weather Service Fort Worth TX
645 PM CDT Mon Jun 7 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
Rowlett Creek Near Sachse affecting Dallas County.
White Rock Creek Near White Rock Creek At Greenville Ave
affecting Dallas County.
TXC113-080045-
/O.CAN.KFWD.FL.W.0104.000000T0000Z-210607T2345Z/
/SHCT2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
645 PM CDT Mon Jun 7 2021
...The Flood Warning for the Rowlett Creek Near Sachse has been
cancelled...
The Flood Warning is cancelled for
the Rowlett Creek Near Sachse.
* At 6:15 PM CDT Monday the stage was 23.2 feet.
* Flood stage is 24.0 feet.
* Forecast...The river has fallen below flood stage and will
continue to rapidly fall this evening. Additional rainfall early
tomorrow morning may lead to additional rises tomorrow.
&&
LAT...LON 3297 9657 3295 9655 3293 9663 3296 9666
$$
TXC113-080045-
/O.CAN.KFWD.FL.W.0103.000000T0000Z-210607T2345Z/
/DWRT2.1.ER.210607T1701Z.210607T1845Z.210607T2250Z.NO/
645 PM CDT Mon Jun 7 2021
...The Flood Warning for the White Rock Creek Near White Rock Creek
At Greenville Ave has been cancelled...
The Flood Warning is cancelled for
the White Rock Creek Near White Rock Creek At Greenville Ave.
* At 6:15 PM CDT Monday the stage was 82.3 feet.
* Flood stage is 84.0 feet.
* Forecast...The river has fallen below flood stage and will
continue to rapidly fall this evening. Additional rainfall early
tomorrow morning may lead to additional rises tomorrow.
&&
LAT...LON 3293 9682 3295 9676 3285 9669 3280 9669
3279 9677 3285 9677
$$
BonnetteWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jun 7, 5:47 AM CDT, 6 hours 47 minutes earlier.
Area forecast discussion, Jun 7, 5:47 AM CDT, 6 hours 47 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 547 AM CDT Mon Jun 7 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ Update: Although there was uncertainty about the influence of the low- level jet earlier this morning, an organized complex of showers and thunderstorms is just entering our northwestern counties this morning. High res guidance has not handled the evolution of this system well, but based on conditions ahead of the complex, opted to maintain similar PoPs for this morning and afternoon. The environment across North and Central Texas is characterized by precipitable water values upwards of 1.7 inches, shear values near 30 knots, and MUCAPE upwards of 1500 J/kg, which should be able to sustain the complex as it moves east and southeast this morning. The main threats along the leading edge of the complex are strong to severe wind gusts, heavy rainfall, and lightning. The Severe Thunderstorm Watch goes through 10 am for areas northwest of the Metroplex as conditions for marginally severe wind gusts will be possible. Rainfall rates of 1-3" are possible as the complex moves through, but additional showers behind the leading edge may result in isolated higher amounts. A Flash Flood Watch remains in effect through this evening across North and East Texas to account for this. Behind the complex this afternoon, expected rain-free conditions and a gradual clearing of cloud cover. Additional thunderstorms should develop across West Texas late this afternoon and pose a threat for our northwestern counties after midnight tonight. Garcia Previous Discussion: /Through Tonight/ Radar and satellite imagery depict North and Central Texas mostly rain-free and clear, except for our far northeastern counties along the Red River where lingering showers and cloudy skies associated with a departing cluster of storms exists. Off to our west, strong to severe thunderstorms are ongoing along a north to south oriented line mainly between I-40 and I-20. This is the area we are monitoring, as it is expected to congeal into a thunderstorm complex as the thunderstorms move to the east. A 30-35 knot low-level jet across the Big Country and parts of North and Central Texas, should be sufficient to sustain the complex at least through the next several hours. The main threats would be heavy rainfall and gusty winds, possibly a few severe wind gusts, as the complex moves across the region this morning. One caveat is whether the outflow boundary surges out ahead of the complex if the low-level jet weakens or becomes more southwesterly, which would result in the complex weakening as it approaches our region. However, if this scenario were to pan out, it may result in showers and thunderstorms developing near the remnant outflow boundary later on in the day as instability increases. Still, with high moisture content in place, heavy rainfall can be expected across North Texas through the morning hours with any thunderstorms moving through the area. We'll have to keep an eye on another complex of thunderstorms expected to develop tonight out west once again, which may result in additional flash flooding issues in parts of the region that receive heavy rainfall today. The Flash Flood Watch may need to be extended, but we'll hold off at this time and continue to monitor trends through this morning. Garcia && .LONG TERM... /Issued 328 AM CDT Mon Jun 7 2021/ /Tuesday Through Next Weekend/ A lot uncertainty with regard to convective initiation late Monday night and how that evolves to our west/northwest, as well as our thermodynamic environment and how it pertains to storm coverage and threats. As noted the previous morning, high- resolution CAMs and other short-term models continue to struggle mightily with all these parameters mentioned. For now, best moisture flux through 850mb will be across the Ark-La-Tex region and Ozarks region early in the day and have trimmed slight chance/chance PoPs to account for any east/southeast movement of earlier nocturnal convection to just our far E/NE counties. By afternoon, I tried to account for any S/SW-moving outflow boundary and redestabilization back toward I-35 in Central Texas. These both differ slightly with initial NBM PoPs as I used HRRR/NAM12 trends for my forecast. Otherwise, Tuesday will likely be the coolest day within the extended forecast due to the clouds and lower mid level heights aloft. As the old broad mid level low opens up and becomes absorbed in stronger westerly flow in the mid-latitudes, it will quickly be shunted northeast into the Great Lakes and Ohio Valley region, while a full latitude mid level trough evolves over the the western Canadian and U.S. Coasts. This long-awaited long wave pattern shift will allow heights to increase across the Southern Plains and Gulf Coast regions. The long duration dry period will allow us to dry out with very warm and humid conditions through late week and early next weekend. Highs will be primarily in the upper 80s across East Texas, to the 90s elsewhere with reading pushing the century mark Thursday/Friday across Young/Stephens counties. By next weekend, I have included slight chance PoPs back into the forecast for primarily East Texas due to the late week upper ridge retrograding west across the Desert Southwest and the Southern Rockies. This may allow for the typical nocturnal MCSs developing and moving south or southeast across Oklahoma and toward our area late weekend into early the following week. 05/ && .AVIATION... /NEW/ /12Z TAFs/ Ongoing convection across the northwestern cornerposts will continue to move south and east this morning, likely reaching the Metroplex terminals close to 11-12Z. Lightning, gusty winds, and heavy rainfall will accompany this cluster of thunderstorms will as it moves across the region. Reductions in visibility will also occur, especially along the leading edge of the thunderstorms. MVFR/IFR ceilings continue to surge northward from the Texas Hill Country, aided by a 30-35 knot low level jet. VFR should gradually return this afternoon as the convection moves to the south and east. Behind the complex this afternoon, generally rain- free conditions are expected. Additional showers and thunderstorms may develop over West Texas late this afternoon/evening and attempt to head toward the region once again, but there remains a lot of uncertainty about timing at this time. With low confidence at this time, we'll keep any mention of thunder out at this time and allow subsequent TAF issuances to narrow down the potential and timing. Garcia && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 84 73 90 74 92 / 100 30 10 0 0 Waco 86 74 90 74 90 / 100 30 10 0 0 Paris 80 70 85 72 86 / 100 50 40 10 10 Denton 82 70 90 73 91 / 100 40 10 0 0 McKinney 82 72 89 74 90 / 100 40 20 0 0 Dallas 84 74 90 75 92 / 100 30 10 0 0 Terrell 83 72 89 74 89 / 100 40 20 0 5 Corsicana 84 74 89 75 90 / 100 30 20 0 5 Temple 86 74 90 74 91 / 70 20 10 0 0 Mineral Wells 83 72 91 73 93 / 100 30 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through this evening for TXZ091>095-100>107- 115>123-131-133>135-145-146-148. &&
Hazardous weather outlook, Jun 7, 3:25 AM CDT, 9 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 325 AM CDT Mon Jun 7 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-080830- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 325 AM CDT Mon Jun 7 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Today and Tonight. Thunderstorms will move into the Big Country early this morning and may pose a strong to damaging wind threat...mainly west of the U.S. highway 281 corridor. The potential for flash flooding, especially along the I-20 corridor, will exist through late this morning and early afternoon. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Widely scattered thunderstorms remain possible east of a Sherman, to Dallas, to Cameron line on Tuesday. Severe weather is not expected. However, a few stronger storms with gusty winds and frequent lightning are possible. Very localized heavy rainfall may result in renewed instances of flooding. Flooding is not expected to be widespread. Isolated thunderstorms may return to the parts of the area by next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. However, reports of heavy rainfall and flooding to the National Weather Service is appreciated.
In the hours before
Local storm report, Jun 7, 10:33 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 AM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM FLOOD 3 SSW ROANOKE 32.97N 97.25W
06/07/2021 TARRANT TX LAW ENFORCEMENT
TROUBLE SPOT FLOODING. HIGHWAY 377, BETWEEN
RIDGE POINTE PARKWAY AND MARSHALL RIDGE
DRIVE IS CLOSED IN BOTH DIRECTIONS DUE TO
FLOODING.
&&
PRATERLocal storm report, Jun 7, 10:35 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1035 AM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM FLOOD 1 SW DALWORTHINGTON GAR 32.70N 97.16W
06/07/2021 TARRANT TX PUBLIC
MINOR FLOODING IN DALWORTHINGTON GARDENS,
FROM MPING REPORT. RAIN IS STILL FALLING.
&&
PRATERSpecial weather statement, Jun 7, 10:44 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1044 AM CDT Mon Jun 7 2021
TXZ143-157-071615-
Coryell TX-Hamilton TX-
1044 AM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAMILTON AND NORTHWESTERN
CORYELL COUNTIES UNTIL 1115 AM CDT...
At 1044 AM CDT, Doppler radar was tracking a strong thunderstorm near
Hamilton, moving southeast at 30 mph.
Nickel size hail and wind gusts up to 45 mph will be possible with
this storm.
Locations impacted include...
Hamilton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3179 9826 3184 9816 3186 9817 3187 9817
3175 9782 3171 9779 3148 9795 3165 9834
TIME...MOT...LOC 1544Z 295DEG 27KT 3173 9820
SanchezLocal storm report, Jun 7, 11:07 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1107 AM CDT MON JUN 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLOOD 2 NNW SOUTHLAKE 32.98N 97.16W
06/07/2021 TARRANT TX LAW ENFORCEMENT
NORTH WHITE CHAPEL BRIDGE NEAR KIRKWOOD
BRANCH IS CLOSED DUE TO FLOODING. VIDEO
SHOWS WATER BEGINNING TO OVERTAKE ROAD.
&&
PRATERSpecial weather statement, Jun 7, 11:31 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1131 AM CDT Mon Jun 7 2021
TXZ121-122-135-146>148-071700-
Kaufman TX-Van Zandt TX-Anderson TX-Freestone TX-Henderson TX-
Navarro TX-
1131 AM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREESTONE...
SOUTHEASTERN KAUFMAN...SOUTHWESTERN VAN ZANDT...HENDERSON...
NORTHWESTERN ANDERSON AND EASTERN NAVARRO COUNTIES UNTIL NOON CDT...
At 1130 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles east of Kaufman to Caney City to 7
miles northwest of Fairfield Lake State Park. Movement was east at 45
mph.
Wind gusts up to 45 mph will be possible with these storms.
Locations impacted include...
Palestine, Athens, Gun Barrel City, Canton, Mabank, Malakoff, Tool,
Kerens, Seven Points, Kemp, Eustace, Trinidad, Fruitvale, Enchanted
Oaks, Caney City, Fairfield Lake State Park, Purtis Creek State Park,
Payne Springs, Log Cabin and Murchison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3268 9575 3218 9561 3176 9569 3173 9628
3263 9623
TIME...MOT...LOC 1630Z 271DEG 38KT 3257 9617 3220 9606 3183 9618
SanchezSpecial weather statement, Jun 7, 12:00 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1200 PM CDT Mon Jun 7 2021
TXZ122-135-147-148-162-071745-
Van Zandt TX-Anderson TX-Leon TX-Freestone TX-Henderson TX-
1200 PM CDT Mon Jun 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREESTONE...SOUTHEASTERN
VAN ZANDT...NORTHEASTERN LEON...HENDERSON AND ANDERSON COUNTIES UNTIL
1245 PM CDT...
At 1159 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fruitvale to near Brownsboro to 12 miles
southeast of Athens to 11 miles northwest of Palestine to 6 miles
northwest of Buffalo. Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Palestine, Athens, Canton, Teague, Fairfield, Grand Saline, Chandler,
Van, Elkhart, Frankston, Brownsboro, Berryville, Fruitvale, Edom,
Coffee City, Fairfield Lake State Park, Murchison, Oakwood, Poynor
and Moore Station.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to flooding of small streams and creeks. Do not drive your
vehicle through flooded roadways!
&&
LAT...LON 3155 9557 3151 9574 3146 9575 3145 9571
3155 9633 3202 9599 3223 9591 3266 9591
3271 9561 3248 9560 3235 9545 3223 9549
3215 9548 3208 9542 3185 9545 3182 9540
3176 9540 3175 9536
TIME...MOT...LOC 1659Z 267DEG 40KT 3262 9580 3233 9568 3207 9573 3184
9582 3153 9614
BainThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:51 AM CDT | Special Weather Statement | FWD | Jack | 39 min |
| Jun 7, 5:46 AM CDT | Special Weather Statement | FWD | Montague | 44 min |
| Jun 7, 6:18 AM CDT | Special Weather Statement | FWD | Jack, Palo Pinto, Stephens, Young | 57 min |
| Jun 7, 6:54 AM CDT | Areal Flood Advisory | FWD | Palo Pinto, Stephens, Young | 3 hr |
| Jun 7, 7:59 AM CDT | Special Weather Statement | FWD | Parker | 31 min |
| Jun 7, 8:07 AM CDT | Special Weather Statement | FWD | Eastland | 23 min |
| Jun 7, 8:20 AM CDT | Areal Flood Advisory | FWD | Palo Pinto | 3 hr |
| Jun 7, 8:34 AM CDT | Special Weather Statement | FWD | Eastland | 26 min |
| Jun 7, 8:54 AM CDT | Areal Flood Advisory | FWD | Eastland | 3 hr |
| Jun 7, 9:23 AM CDT | Special Weather Statement | FWD | Johnson | 37 min |
| Jun 7, 9:46 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 3 hr |
| Jun 7, 10:01 AM CDT | Special Weather Statement | FWD | Hill | 29 min |
| Jun 7, 10:25 AM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 5 hr |
| Jun 7, 10:32 AM CDT | River Flood Warning | FWD | Stephens | 28 hr |
| Jun 7, 10:37 AM CDT | Areal Flood Advisory | FWD | Bosque, Erath, Hamilton, Hill, Johnson, Somervell | 3 hr |
| Jun 7, 10:44 AM CDT | Special Weather Statement | FWD | Hamilton | 31 min |
| Jun 7, 11:18 AM CDT | Flash Flood Warning | FWD | Collin, Dallas, Denton, Tarrant | 3 hr |
| Jun 7, 11:31 AM CDT | Special Weather Statement | FWD | Henderson, Van Zandt | 29 min |
| Jun 7, 11:49 AM CDT | Areal Flood Advisory | FWD | Fannin, Hunt | 3 hr |
| Jun 7, 11:57 AM CDT | Areal Flood Advisory | FWD | Falls, Freestone, Limestone | 5 hr |
| Jun 7, 12:00 PM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson, Van Zandt | 45 min |
| Jun 7, 12:01 PM CDT | River Flood Warning | FWD | Palo Pinto | 33 hr |
| Jun 7, 12:38 PM CDT | River Flood Warning | FWD | Dallas | 14 hr |
| Jun 7, 12:45 PM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar | 3 hr |
| Jun 7, 12:55 PM CDT | Flash Flood Warning | FWD | Freestone, Leon, Limestone, Robertson | 3 hr |
| Jun 7, 1:07 PM CDT | Areal Flood Advisory | FWD | Collin, Denton | 83 min |
| Jun 7, 1:45 PM CDT | Areal Flood Advisory | FWD | Leon, Robertson | 3 hr |
| Jun 7, 1:49 PM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Jun 7, 2:12 PM CDT | Areal Flood Warning | FWD | Collin, Dallas, Denton, Tarrant | 3 hr |
| Jun 7, 2:12 PM CDT | River Flood Warning | FWD | Collin | 24 hr |
| Jun 7, 2:12 PM CDT | River Flood Warning | FWD | Comanche, Erath | 4 days |
| Jun 7, 2:12 PM CDT | River Flood Warning | FWD | Dallas, Denton | 22 hr |
| Jun 7, 2:12 PM CDT | River Flood Warning | FWD | Dallas | 60 hr |
| Jun 7, 2:12 PM CDT | River Flood Warning | FWD | Limestone | 46 hr |
| Jun 7, 2:12 PM CDT | River Flood Warning | FWD | Henderson, Navarro | 11 days |
| Jun 7, 2:18 PM CDT | River Flood Warning | FWD | Hood, Parker | 21 days |
| Jun 7, 2:26 PM CDT | Special Weather Statement | FWD | Falls | 34 min |
| Jun 7, 3:34 PM CDT | Flash Flood Warning | FWD | Falls, Limestone, McLennan | 2 hr |
| Jun 7, 3:37 PM CDT | Special Weather Statement | FWD | Falls | 23 min |
| Jun 7, 6:57 PM CDT | River Flood Warning | FWD | Delta, Lamar | 24 hr |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.